# SDR UALA2010060101868

- Difficulty date: May 30, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,563 hours, 10,707 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ASSY 1EA (SEAT MOUNTED) MISSING FWD OF SEAT 1HJ.  REPLACED MISSING LT ASSY. CHECKED, OK.
